MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI ONEVIEW MONITORING SYSTEM; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI ONEVIEW

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI ONEVIEW MONITORING SYSTEM; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI ONEVIEW
Model Number CDI753
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the blood parameter monitor (bpm) potassium (k+) reading drifted off from the in vivo value.The issue was mitigated by taking additional blood gas samples.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Event or Problem Description
Per clinical review: on (b)(6) 2025, the team at the user facility experienced a problem with their blood parameter monitor (bpm) during cardiopulmonary bypass whereby the potassium (k+) value drifted off from the in-vivo.The users mitigated this issue by doing additional lab samples.There are two thermistors on the bpm probe, the first is to measure the shunt sensor blood temperature, the other is to measure non-blood temperatures and compensate for ambient thermal factors in the final calculated shunt temperature.It was determined that the cause of failure was due to incorrectly wired dual thermistor leads (lead wires were soldered to the wrong location).Although the thermistors were operating correctly, this caused the temperature reading of the bpm probe to be inaccurate due to the switched inputs of the two thermistors.Since temperature is an input to the calculating algorithms for other parameters, those may also be inaccurate.The device was not changed out.There was no delay, no blood loss, and the surgery was completed successfully with no adverse event.
 
Additional Manufacturer Narrative
Updated blocks.
 
Additional Manufacturer Narrative
Updated blocks: h6 and h9.The reported complaint was confirmed.During investigation, it was determined that the cause of the issue was incorrectly wired dual thermistor leads.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
CDI ONEVIEW MONITORING SYSTEM
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS-CDI ONEVIEW
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key21856959
Report Number1828100-2025-00079
Device Sequence Number20007528
Product Code DRY
UDI-Device Identifier00886799001899
UDI-Public(01)00886799001899(11)240918
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K234065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDI753
Device Catalogue NumberCDI753
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer04/22/2025
08/13/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/13/2025
08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2018-2025
Patient Sequence Number1
Patient SexUnknown